RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 68–73 (Mi dm776)  

Incomplete Gaussian sums in finite fields

G. I. Perel'muter


Full text: PDF file (456 kB)

Bibliographic databases:
UDC: 519
Received: 27.12.1989

Citation: G. I. Perel'muter, “Incomplete Gaussian sums in finite fields”, Diskr. Mat., 3:1 (1991), 68–73

Citation in format AMSBIB
\Bibitem{Per91}
\by G.~I.~Perel'muter
\paper Incomplete Gaussian sums in finite fields
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 68--73
\mathnet{http://mi.mathnet.ru/dm776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112289}
\zmath{https://zbmath.org/?q=an:0726.11078}


Linking options:
  • http://mi.mathnet.ru/eng/dm776
  • http://mi.mathnet.ru/eng/dm/v3/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:213
    Full text:105
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021